rash and itchiness from voltaren gel
Person's Gender: Female
Person's Age: 53
using antihistamine Xergic
Welcome to Just answer !
I believe you must have developed what is called as application site dermatitis which appears as rash and itches a lot , as this application site dermatitis is a known side effect of voltaren gel and it calls for discontinuation of the use of this gel.
As the name suggests this application site dermatitis usually occurs at the site of application and it's surrounding areas .
So, the treatment of this condition is as below..
1) stop / discontinue use of voltaren gel and inform your doctor about it .
2) use of topical hydrocortisone ( steroid ) cream or lotion for application the effected area .
3) continue use of anti histaminic drug xergic for 2-3 days ..
4) Inform and involve your primary doctor in this and discuss with him the above mentioned treatment modality for approval.
This rash and icthy feeling shall be over within 5-7 days , if not early with the mentioned above strategy.
I hope this helps..
Wish you all the best..
Please give me a positive rating if you are satisfied with the answer as only then will i be credited for my service.
Doctor ( General Medicine)
Our chat has ended, but you can still continue to ask me questions here until you are satisfied with your answer. Come back to this page to view our conversation and any other new information. What happens now? If you haven’t already done so, please rate your answer above. Or, you can reply to me using the box below.